Open Mathematics (Apr 2025)

On a subclass of multivalent functions defined by generalized multiplier transformation

  • Alharayzeh Ma’moun I. Y.

DOI
https://doi.org/10.1515/math-2024-0088
Journal volume & issue
Vol. 23, no. 1
pp. 109 – 116

Abstract

Read online

The objective of this study is to establish a novel category of multivalent analytic functions by utilizing generalized multiplier transformations. The subclass is further examined for coefficient estimations, growth and distortion theorems, extreme points, and the radius of starlikeness and convexity.

Keywords